×

Smoothings and homeomorphisms for Hilbert manifolds. (English) Zbl 0211.56004


MSC:

58B05 Homotopy and topological questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. D. Anderson and John D. McCharen, On extending homeomorphisms to Fréchet manifolds, Proc. Amer. Math. Soc. 25 (1970), 283 – 289. · Zbl 0203.25805
[2] Dan Burghelea, Imbedding Hilbert manifolds with given normal bundle, Math. Ann. 187 (1970), 207 – 219. · Zbl 0184.27104
[3] Dan Burghelea, Diffeomorphisms for Hilbert manifolds and handle decomposition, Bull. Amer. Math. Soc. 76 (1970), 352 – 357. · Zbl 0197.20603
[4] Dan Burghelea and Nicolaas H. Kuiper, Hilbert manifolds, Ann. of Math. (2) 90 (1969), 379 – 417. · Zbl 0195.53501
[5] James Eells and John McAlpin, An approximate Morse-Sard theorem, J. Math. Mech. 17 (1967/1968), 1055 – 1064. · Zbl 0159.24901
[6] J. Eells and K. D. Elworthy, Open embeddings of certain Banach manifolds, Ann. of Math. (2) 91 (1970), 465 – 485. · Zbl 0198.28804
[7] D. Elworthy, A general ambient isotopy theorem for homotopic closed imbeddings in \infty -codimension (manuscript).
[8] David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Topology 9 (1970), 25 – 33. · Zbl 0167.51904
[9] David W. Henderson, Infinite-dimensional manifolds, Proc. Internat. Sympos. on Topology and its Applications (Herceg-Novi, 1968), Savez Društava Mat. Fiz. i Astronom., Belgrade, 1969, pp. 183 – 185.
[10] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[11] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[12] Nicole Moulis, Sur les variétés Hilbertiennes et les fonctions non dégénérées, Nederl. Akad. Wetensch. Proc. Ser. A 71 = Indag. Math. 30 (1968), 497 – 511 (French). · Zbl 0167.50204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.